본문 바로가기
KERD
논문KCI 등재

아목시실린 복용 후 일시적으로 악화된 중증근무력증

Acute Exacerbation of Myasthenia Gravis after Amoxicillin Therapy

1

조회

0

다운로드

0

인용

0

참고문헌

주제분류신경과학

참고문헌 (7)

  1. Argov Z, "Drug therapy : disorders of neuromuscular transmission caused by drugs", New Engl J Med, 301, pp.409~413 (1979)
  2. Pittinger CB, "Antibiotic-induced paralysis", Anesth Analg, 49, pp.487~501 (1970)
  3. Argov Z, "Ampicillin may aggravate clinical and experimental myasthenia gravis", Arch Neurol, 43, pp.255~256 (1986)
  4. Sonawalla AB, "Relapse of myasthenia gravis after amoxycillin therapy", J Pak Med Assoc, 39, pp.18~19 (1989)
  5. Dretchen KL, "Effect of various antibiotics on neuromuscular transmission", Eur J Pharmacol, 18, pp.201~203 (1972)
  6. Girlanda P, "Effect of ampicillin on neuromuscular transmission in healthy men : a single-fiber electromyographic study", Eur Neurol, 29, pp.36~38 (1989)
  7. Herishanu Y, "The electromyographic changes induced by antibiotics. A preliminary study", Confin Neurol, 33, pp.41~45 (1971)

관련 논문AI추천

이 간행물의 다른 논문 (24건)